Hello. I am a home pediatric nurse for a 15 yr. old male CP patient with dystonia. He was taking Sinemet 25/100 mg 8 tabs for about 6 years. Recently and reluctantly the dose has been increased to 10 tabs daily. He has a gastrostomy jejunostomy tube which I am wondering if that factor alone could be inhibiting some absorbtion? His Dr. is very hesitant to increase the dose and has his last dose scheduled at 1800 with him not to receive another dose until 0800. He is therefore waking during the night dystonic. He is on a vent at night for pressure measures only (5 breathes per minute). He takes Dilantin for seizures, clonazepam, cyproheptadine, omeprazole, has a nissen, currently on a seroquel taper, singular, vitamin D2, tizanadine, and onfi. Also, he has a baclofen pump. I guess my question is how would you handle this situation? Mom and Dad are desperate to relieve his dystonia. Thank you for your time!